# SDR 05FDEA04353

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPT STA 1921 Z 31 BY 92 FOUND 1 NEW SECTION OF FRAME 33" LONG WITH 2 SPLICE.  PERFORMED INSPECTION ON FRAME IAW SRM 53-30-00 FIG 5 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2, RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 PAR 33/24 VOL 2.
